# SDR HALA0700308

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 9,156 hours, 22,623 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473465
- Part serial: 0793
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU FIRE WARNING DISPLAYED (APU DO NOT USE). REPLACED APU CONTROL UNIT PER AMM 26-12-01. TEST OKAY.
